Are you Looking to Buy Allegra 24hours (Fexofenadine - Non Rx) from PrescriptionPoint.
( Top Brand Option )
( Affordable Generic Options )
Fexofenadine - Non Rx
|Drug Name||Dosage||Quantity||Price||Buy Now|
|Fexofenadine - Generic Non Rx||180mg||90||$69.00||Add To Cart|
The Allegra 24hours medication above is manufactured by Aventis Pharma and Sanofi Aventis.
In the US, Customers can order Allegra 24hours online , or as the generic alternative, Fexofenadine – Non Rx as well as many more quality medications from PrescriptionPoint.com. Our online pharmacy allows you to purchase medication 24 hours a day and 7 days a week.
Thank you for choosing PrescriptionPoint.com. Our products are guaranteed delivered through timely, reliable, and safe shipping. It takes approximately 2 to 4 weeks from the day you order it to arrive at your house. All orders placed on our SSL (Secure Socket Layer) secured website are backed by the BuySAFE security seal which offers a third-party guarantee of your purchase, and $10,000 in identity theft protection.
PrescriptionPoint.com proudly displays its CIPA (Canadian International Pharmacy Association) seal, as well as the Pharmacy Checker seal to signal that we conform to nothing but the highest standards for quality. Our CIPA affiliate pharmacies are recognized globally as the first choice in prescription and non-prescription medicine. PrescriptionPoint.com guarantees the best price for Allegra 24hours and will beat any other price found on a CIPA certified website for the same drug by 5 dollars.
A prescription must be provided for Allegra 24hours as with all prescription medicine here at PrescriptionPoint.com. The customer must fax a copy of their prescription and following that the customer must mail the actual original prescription to PrescriptionPoint.com. No exceptions.
If you have any questions regarding medication or basic inquires about PrescriptionPoint.com you can contact us by mail, phone or internet. If you wish to speak to a representative be sure to call our toll free number 1-877-244-0431 from Monday to Friday from 6am to 6pm and Saturdays from 7am to 4pm.
This medication is used to treat seasonal allergy symptoms (hay fever) including runny nose, sneezing, watery eyes, and itching. It can also be used to treat chronic idiopathic urticaria (hives and skin itching). Allegra works by reducing the amount of natural chemical histamine in the body that produce allergy symptoms.
This medication should be stored at room temperature. Keep the medication away from heat and moisture. During storage, the bottle should be tightly closed.
Before using this medicine, tell your health care provider about any of the following: if you are pregnant, planning to become pregnant, or breastfeeding; if you have kidney disease, if you are taking any other prescription or over the counter medication including minerals, herbal products, and vitamins.
Contact your doctor if you notice your symptoms are not improving or have gotten worse. Ask your doctor before you take any other cold or allergy medications.
Patient Family Information : Read the directions on the prescription label. Do not take larger doses than prescribed by your doctor. Take this medication as directed by your doctor. Take this medication with a full glass of water (8 ounces). This medication can not be taken with any other liquids. Before taking Allegra, shake the liquid well before a dose is measured onto a spoon or medicine cup. Do not measure with a regular table spoon. If Allegra is prescribed in tablets, do not open the blister pack until you are ready to take the medication. Take the Allegra tablet on an empty stomach 1 hour before a meal or 2 hours after a meal because fruit juices and certain antacids can make it difficult for your body to absorb the medication. To remove a tablet out from the blister pack, peel back the foil from the tablet blister and remove the tablet with dry hands. Avoid pushing the tablet through the foil because it may damage the tablet. Place the tablet in your mouth, the tablet will begin to dissolve immediately. L
Do not take this medicine if you are allergic to any ingredient in this medicine or to similar medications. Signs of allergic reaction include hives, difficulty breathing, swelling of your face, lips, throat, or tongue.
Sever Side Effects : Severe: Body aches, cough, fever, chills, or other flu symptoms.
Common: Menstrual cramps; headache; diarrhea, nausea, upset stomach; drowsiness, tired feeling; muscle or back pain.
Allegra 24hours | Fexofenadine – Non Rx | Allegra 24hours | Allegra 24hours
Fexofenadine – Non Rx, Fexofenadine – Generic Non Rx
Allegra 24hours, Fexy